# SDR VNAA2024082211101

- Difficulty date: August 20, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 21,277 hours, 19,113 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE FWD LAV WARNING IN FLIGHT. / INSPECTED FWD LAV AREA NO DEFECTS NOTED. OPS CHECK FWD LAV SMOKE DETECTOR PER AMM 26-16-00-710-802-A01-PSA. OPS CHECK GOOD.
